# SDR CA131108006

- Difficulty date: November 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 3NM
- Aircraft time: 19,136 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 19,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION OF LT LOWER ENGINE MOUNT CLUSTER, AFT OF THE FIREWALL,  SHOWED INDICATIONS OF POSSIBLE CRACKS ALONG THE WELDS IN THE JUNCTION OF 36 &37 TRUSS TUBES.  THE RT LOWER ENGINE MOUNT CLUSTER WAS VISUALLY INSPECTED AND SHOWED NO SIMILAR INDICATIONS.  NDT MAG PARTICLE INSPECTION WAS CARRIED OUT ON BOTH LT AND RT CLUSTERS AND BOTH WERE FOUND TO BE CRACKED IN THESE AREAS.
